# SDR DALA2023100408182

- Difficulty date: October 3, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N876DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 31987
- Aircraft time: 20,414 hours, 7,632 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 6355C000101
- Part serial: 8089
- Condition: Damaged
- Location: Unknown
- Part time: 20,410 hours, 7,628 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3876 -MISC/DE- DUE TO PRIMARY STABILIZER TRIM INOP. CORRECTIVE ACTION: REPLACED STABILIZER TRIM MOTOR. OPS CHECKS GOOD.
